# SDR CA060427007

- Difficulty date: April 25, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 4,044 hours
- Engine: Pwa CWASP
- Propeller: Hamstd 43E60
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: AN62498
- Condition: Separated
- Location: Hyd System
- Part time: 4,050 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER COMPLETING A WATERDROP, BOTH WATERDOORS FAILED TO CLOSE AND LOCK. AC EXPERIENCED A COMPLETE HYDR FAILURE CAUSED BY FAILURE OF ONE-WAY CHECK VALVE IN MAIN PRESSURE LINE AT WING STA 54 ON RT WING LE. THIS CHECK VALVE'S PURPOSE IS TO STOP HYD PRESSURE FLOWING BACK TO ENG DRIVEN PUMP WHEN USING GROUND TEST EQUIPMENT, AUXILARY HYD PUMP.  AC PERFORMED EMERGENCY LANDING GEAR EXTENSION, RETURNED TO BASE, LANDED SAFELY.  CHECK VALVE HSG IS CONSTRUCTED OF ALUMINUM. AFTER RECEIVING REPORTS OF FAILURE OF THIS CHECK VALVE, MFG PRODUCED SB 215-0466(STAINLESS STEEL CHECK VALVES)TO RECTIFY THIS PROBLEM. OUR ORGANIZATION WILL EMBODY THIS SB.  ORDERED THESE CHECK VALVES(2 PER AC) TO BE INSTALLED. (TC NR 20060427007)
